Total mean curvature of positively curved hypersurfaces
Publication in refereed journal


Times Cited
Web of Science0WOS source URL (as at 20/10/2020) Click here for the latest count
Altmetrics Information
.

Other information
AbstractIn this article, we prove that every positively curved, complete non-compact hypersurface in R(n) has infinite total mean curvature. (C) 2010 Published by Elsevier Inc.
All Author(s) ListChan YY, Cheung LF, Leung PF
Journal nameJournal of Mathematical Analysis and Applications
Year2010
Month11
Day15
Volume Number371
Issue Number2
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Pages397 - 402
ISSN0022-247X
eISSN1096-0813
LanguagesEnglish-United Kingdom
KeywordsConvex geometry; Hypersurfaces with positive sectional curvatures; Mean curvature; Mean curvature of implicit hypersurface; Mean curvature of non-parametric hypersurface; Total mean curvature
Web of Science Subject CategoriesMathematics; MATHEMATICS; Mathematics, Applied; MATHEMATICS, APPLIED

Last updated on 2020-21-10 at 00:27